# SDR IPXA13M78948

- Difficulty date: June 3, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: ADA02371
- Condition: Gouged
- Location: Bs 1002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, EXISTING REPAIR DOUBLER/TRIPLER AT AFT EDGE OF LOWER FWD CARGO DOOR CUT-OUT BS 1002, L40 -41R IS GOUGED ALONG EDGE.  REPAIRED DOUBLER/TRIPLER EDGE IAW STASA EA 011-5330-01-A4691 REV IR AND UPE EO MD11-5330-51070-B.
